# SDR SWIA202053592

- Difficulty date: September 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Part number: 600101757
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON FLUTTER DAMPER SHEAR LINK HAS EVIDENCE OF PITTING CORROSION.  C-CHECK RO 10/20/2020.  REPLACED LT AILERON FLUTTER DAMPENER SHEAR LINK, REF CRJ200 AMM TASK.
